# SDR ASOA20150511024

- Difficulty date: May 11, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 35,784 hours, 32,182 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: 39807
- Part serial: 271
- Condition: Faulty
- Location: Brakes
- Part time: 40,381 hours, 32,182 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKE INBD INOPERATIVE MESSAGE ON EICAS CAME ON DURING LANDING GEAR EXTENSION. BRAKES WERE MUSHY ON LANDING ROLL & TAXI.  MX R & R NR 2 BRAKE CONTROL VALVE WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
